MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD COR GX INSTRUMENT

BECTON, DICKINSON & CO. (SPARKS) BD COR GX INSTRUMENT
Catalog Number 443990
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd cor gx instrument has doubt on result.The following information was provided by the initial reporter: hazard, injury or erroneous results? no.Hazard, injury or erroneous results details the customer always looks through the c-files after runs and has doubt on result.In the c-files ct value for cy5, hpv p3 = 27,58 / final result is negative.For customer a ct value of 27,58 should not provide a negative result as conclusion the sample has been retest on the 2nd bd cor ct value = 27,51 and conclusion is negative (the sample is positive for hpv45 and hpv p2, on both system).
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd cor gx instrument has doubt on result.The following information was provided by the initial reporter: hazard, injury or erroneous results? no.Hazard, injury or erroneous results details the customer always looks through the c-files after runs and has doubt on result.In the c-files ct value for cy5, hpv p3 = 27,58 / final result is negative.For customer a ct value of 27,58 should not provide a negative result as conclusion.The sample has been retest on the 2nd bd cor ct value = 27,51 and conclusion is negative.(the sample is positive for hpv45 and hpv p2, on both system).
 
Additional Manufacturer Narrative
H.6.Investigation summary: the complaint alleges the bd cor gx instrument (catalog # 443990 / sn: (b)(6)) had a 'false negative".Customer experienced a false negative result from a consumable complaint and had doubt about results on instrument.Application specialist came onsite and presented their findings to the customer.No instrument issues were noted during the visit.Review of device history record for (b)(6) is not required because this complaint does not allege an early life failure or a failure at install.Device installed on (b)(6) 2019, and since then, other service activities have occurred, such as pm or repair, which changed configuration of instrument since release from manufacturing.Service history review was performed for the instrument (b)(6) and no additional work order was observed for the complaint failure mode reported.Samples were not expected to be returned for investigation, therefore returned sample analysis is not performed.Root cause cannot be determined with the information provided.Complaint was unconfirmed by application specialist.Review of risk management files confirms there are no new, modified, or additional risks associated with this failure mode.

Brand Name
BD COR GX INSTRUMENT
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17940973
Report Number1119779-2023-01128
Device Sequence Number17751235
Product Code QEP
UDI-Device Identifier00382904439903
UDI-Public(01)00382904439903
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number443990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown